When I was working, two years ago I started to get severe headaches, almost a migraine, but not quite. (I know I had to deal with a lot, but I never had them before) Then I started to have chest pains, dr sent me to cardiologist, nothing was wrong with my heart. Then I had green feces, heartburn, and abdominal pain, dr sent me to specialist and was told I was fine after an endoscopy and colonoscopy, maybe I had IBS or GERD they said. Then my back started to hurt, real bad to the point I couldn't hardly move. Dr sent me for xrays and mris. Xray said spinal stenosis, MRI said everything was fine. Dr sent me to orthopedic surgeon, whom told me I was fine, gave me a prescription for Motrin (my physician had me on painkillers and anti-inflammatories which I needed to even move) and told me to go home. During all of this time I sometimes get pain in different parts of my body that comes and goes, my joints hurt off and on, I have severe headaches off and on, I'm extremely tired, I have no energy whatsoever. I opt to watch tv and sit then to move. I have gained 30 pounds so now everything is being blamed on being fat. Hello! I got fat because I can't move!! Now, when I walk - dr said walk 3 miles 3 times a week- my legs start to tingle on bottoms of feet then go numb by end of walk. I am seeing a vascular specialist whom says it's due to my back pain that has gone undiagnosed.
I also from time to time have muscle spasms that come and go anywhere and everywhere in my body including my face. I sometimes feel dizzy, lightheaded. I sometimes feel as though my blood sugar has plummeted and need to sit and eat something right away. Sometimes fatigue cripples me and I can't hardly move or think or do anything.
Please tell me someone has the same things and knows what I am suffering with.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?